# SDR ASAA2021120336798

- Difficulty date: December 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 52,386 hours, 15,698 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDOW OVERHEAT ILLUMINATED ON GROUND GROUNDED - YES.  CONDUCTED QRH CHECKLIST AND WINDOW OVERHEAT EXTINGUISHED.
